The FIAT Freestyle Team Champions Return to “Rock The Spot”

On January 18th and 19th 2008, the FIAT Freestyle Team champions will be returning to the “FIAT Freestyle Team Snowparking” in Bardonecchia (Turin – Italy), to take part in the most exciting and innovative event in snowboarding, freestyle and music: “Rock the Spot”.

Indeed, after last season’s huge success, the famous resort in the Italian Alps will once again be hosting this original fixture which has been added to the “Ticket To Ride Snowboard Tour”, the championship that includes the most important snowboarding events at international level. The FIAT Freestyle Team’s “Rock the Spot”, organised by Fiat Automobiles and sponsored by Quiksilver, has been judged one of the highest profile events in the international scene with 4 stars TTR, Italy’s first half pipe event to achieve such recognition.

The top snowboarders will once again be competing against one another in Italy’s most important half pipe event in the very same setting that enlivened the Turin 2006 XX Winter Olympics Games. Naturally the FIAT Freestyle Team could not miss such an event, and Mathieu Crepel, member also of the Quiksilver Team, and last season’s World Half pipe and Big Air Champion, will be present at the event.

These superb athletes, together with 22 other top riders from the international scene, will compete against one another in Bardonecchia’s Olympic half pipe. This season’s formula is building on and improving that of last year. Indeed, as well as the 12 athletes invited directly to Saturday’s contest, a further 12 will be given the chance to qualify for the final on Friday 18th January by getting through the heats which are open to everyone.

This is the competitive side of a difficult and spectacular contest. However, there is much more to “Rock the Spot”: each session of the contest will be accompanied by drum rolls and solos by well-known bands. Specifically, in the afternoon of Saturday 19th January, the first four acts will begin performing to warm up the hearts of the many spectators expected for the run-up to the grand finale in the evening and the live performances by the other two bands. Big names already confirmed on the line-up include Juliette & The Licks, the US group fronted by Hollywood actress Juliette Lewis as lead singer. Also confirmed are Vanilla Sky, The New Story, Forty Winks and Dufresne.

INVITED RIDERS:

Mathieu Crepel (FIAT Freestyle Team – Quiksilver)
Giacomo Kratter (FIAT Freestyle Team)
Mikka Hast
Markku koski
Markus Keller
Gery Zebrovsky
Jane Korpi
Iouri Podladtchikov
Markus Malin
Tim Humphreys
Peetu Piiroinen
Fredrik Austbo

PRIZE MONEY: 60.000 €

1. 16.000 Euro 7. 3.000 Euro
2. 12.000 Euro 8. 2.500 Euro
3. 8.000 Euro 9. 1.500 Euro
4. 6.000 Euro 10. 1.000 Euro
5. 5.000 Euro 11. 500 Euro
6. 4.000 Euro 12. 500 Euro

INFO FOR RIDERS

FIAT Freestyle Team “Rock the Spot” program:

Wednesday, the 16th January 2007

Riders Arrivals – Accreditations from 9:00 AM to 06:00 PM

Thursday, the 17th January 2007

Accreditations from 9:00 AM to 06:00 PM

Training 11:00 AM to 14:00 AM

Friday, the 18th January 2007 – QUALIFICATIONS

9:00 AM – 9:30 PM accreditation deadline (max 50 riders)

Two jam session of 90 minutes for 25 riders

Group A: 25 riders Group B: 25 riders
Training A 10:00 AM – 10:30 AM Training B 12:30 AM -01:00 PM
Qualification A 10:45 AM – 12:15 AM Qualification B 01:15 PM – 02:45 PM

Saturday, the 19th January 2007- FINALS

Training from 11:00 AM to 03:00 PM

15:10 RIDERS MEETING – 12 riders qualified + 12 riders invited

Training from 05.30 PM to 06.30 PM

QUALIFICATION:

1° GROUP 12 riders > qualifications for semi-final > 6 riders qualified

10 minutes warm up from 06:40 PM to 06:50 PM – 30 minutes jam session 06:50 PM-07:20 PM

2° GROUP 12 riders qualifications for semi-final > 6 riders qualified

10 minutes warm up from 07:20 PM to 07:30 PM – 30 minutes jam session from 07:30 PM to 08:00 PM

SEMI-FINAL:

12 riders jam session from 08:10 PM to 08:40 PM > 6 riders qualified for the final

FINAL:

6 riders > 3 run final from 09:00 PM to 09:30 PM

Free Shuttle Service LAAX – BARDONECCHIA:

For those will confirm the presence at the event in Bardonecchia and for those of you staying at the BEO and need a ride, there will be a shuttle service from the 16th to the 18th january. Please confirm your presence and your transfer at sport@connexia.com or call Mauro at +39 3408927418.

Do not hesitate to contact Mauro for any further information.

THE 50 EURO ADMISSION FEE INCLUDES:
> Bib
> PASS RIDER for access to:
– Rider Lounge> dedicated area to relax and revive
– Party on Saturday Evening
> Skipass from Wednesday the 16th January 2008 to Saturday the 2th January 2008 included

To sign up for contest register on the site of Fiat Freestyle’s Rock the Spot.

Or on the TTR World Snowboard Tour site.

You will be contacted to your e-mail address for information on the method of payment and confirmation of membership to contest.


FOR ACCOMODATION CONTACT:

Olympic Village – B&B

SPECIAL PRICE 30 €

Mail to: ferdinando@sottozero.info

Tel: +39 055 432275

For more info: www.fiatfreestyleteam.com/rockthespotwww.ttrworldtour.com

X
Thumbnail for The FIAT Freestyle Team Champions Return to “Rock The Spot”

Next up in News

News from the N.ASA